# SDR 2006UALA00254

- Difficulty date: February 8, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 64,097 hours, 10,387 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR FRAME UPPER CHORD AT BS 1153, LBL 24 TO RBL 18 CORRODED ON TOP AND BOTTOM SURFACES.  CORRODED FRAME ASSY PIECES REPLACED AND SPLICED PER SRM.
